Wednesday, October 10, 2007

j-dub update...

Have you ever seen one of those drug commercials where they list all of the silly side-effects at the end? You wonder who suffers from those sort of reactions...well, add Jordan to that list. The reason for his seizure is due to his current medication. 1% of the people who take it experience seizures...leave it to Jordan to fall into that category! Poor guy. He's doing just fine now. He was able to fly home on Monday and he went back to work on Tuesday. His head was a bit sore since he hit it on a chair while shaking...and he's been showing off the teeth-marks found on his tongue. Apparently he bit down quite a few times during his episode. As long as he refrains from taking the medication, he should be seizure-free!

5 comments:

Kara said...

Yay for Jordan!

Robica said...

I love how despite all he's been through he's always smiling, laughing, having a good time. I really admire that. Although, I really haven't hung out with him THAT much, but still...I can sense it. I have a 6th sense

Sheeshe said...

That is so good to hear!

On a side note...I am leaving for Cabo and will be gone from the 13th til the 20th. But after I get back you and me are headed to the $2 theater with popcorn and soda from home! (I am cheap but I don't care)

Christy said...

Anne! Tell your friend not to worry at all. I was being overly sensitive - must be the hormones :) She wasn't the only comment that I saw either. It was really sweet of her to call about it though! I figured it was some random person. Anyway - no hard feelings.
Thank you for all your sweet comments. You are too nice! Love you! You guys need to come over soon.

Monica said...
This comment has been removed by a blog administrator.